# SDR AU510002047

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adapter
- Part number: DG1035AB03
- Condition: Faulty
- Location: Daa
- Part time: 43,748 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INERTIAL REFERENCE SYSTEM (IRS) FAILED.  CAUSED BY FAULTY RT DIGITAL ANALOGUE ADAPTER (DAA).
